I started taking metronidazole 500mg about 10 days ago, I took it for 7 days and I've been on my period ever sense I stopped taking it, even though I'm really not supossed to be bleeding for another 2 weeks according to my birth control pack... what's going on?
Its because it effects your pills. I hope you're using condoms when you have sex. When your pills have full effect again you will stop bleeding.
- Metronidazole Information for Consumers
- Metronidazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metronidazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Feb 2015 • 1 answer
I was expecting my period and began taking metronidazole, I am now two days late on my period. Does?
Updated 4 Oct 2015 • 1 answer
Updated 17 Aug 2018 • 2 answers
Updated 26 Sep 2018 • 1 answer
Updated 6 Oct 2018 • 1 answer